# SDR DALA2024032603800

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,360 hours, 20,721 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Autobrakes
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0172 -MISC/DE- DUE TO ANTISKID MESSAGE IN FLIGHT. CORRECTIVE ACTION: REPLACED ANTISKID AUTOBRAKE CONTROL UNIT. REPLACED WIRE W448-201B-201R REF B767 WDM 32-42-11. OPS NORMAL.(5481468)
